×

zbMATH — the first resource for mathematics

Rational points in Henselian discrete valuation rings. (English) Zbl 0142.00901

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Masayoshi Nagata, Local rings, Interscience Tracts in Pure and Applied Mathematics, No. 13, Interscience Publishers a division of John Wiley & Sons New York-London, 1962. · Zbl 0123.03402
[2] André Néron, Modèles minimaux des variétés abéliennes sur les corps locaux et globaux, Inst. Hautes Études Sci. Publ.Math. No. 21 (1964), 128 (French).
[3] A. Grothendieck, Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. I, Inst. Hautes Études Sci. Publ. Math. 20 (1964), 259 (French). · Zbl 0136.15901
[4] Marvin J. Greenberg, Schemata over local rings, Ann. of Math. (2) 73 (1961), 624 – 648. · Zbl 0115.39004 · doi:10.2307/1970321 · doi.org
[5] Serge Lang, On quasi algebraic closure, Ann. of Math. (2) 55 (1952), 373 – 390. · Zbl 0046.26202 · doi:10.2307/1969785 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.